Finance and variational inequalities-super-
Author
Abstract
Suggested Citation
DOI: 10.1088/1469-7688/1/3/202
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Cojocaru, Monica-Gabriela & Daniele, Patrizia & Nagurney, Anna, 2006. "Double-layered dynamics: A unified theory of projected dynamical systems and evolutionary variational inequalities," European Journal of Operational Research, Elsevier, vol. 175(1), pages 494-507, November.
- Ciarcià, Carla & Daniele, Patrizia, 2016. "New existence theorems for quasi-variational inequalities and applications to financial models," European Journal of Operational Research, Elsevier, vol. 251(1), pages 288-299.
- Patrizia Daniele & Sofia Giuffrè & Mariagrazia Lorino, 2016. "Functional inequalities, regularity and computation of the deficit and surplus variables in the financial equilibrium problem," Journal of Global Optimization, Springer, vol. 65(3), pages 575-596, July.
- Barbagallo, Annamaria & Daniele, Patrizia & Giuffrè, Sofia & Maugeri, Antonino, 2014. "Variational approach for a general financial equilibrium problem: The Deficit Formula, the Balance Law and the Liability Formula. A path to the economy recovery," European Journal of Operational Research, Elsevier, vol. 237(1), pages 231-244.
- Slanina, Frantisek, 2013. "Essentials of Econophysics Modelling," OUP Catalogue, Oxford University Press, number 9780199299683.
- Raoul Golan & Austin Gerig, 2013. "A Stochastic Feedback Model for Volatility," Papers 1306.4975, arXiv.org, revised Nov 2013.
- Detlef Seese & Christof Weinhardt & Frank Schlottmann (ed.), 2008. "Handbook on Information Technology in Finance," International Handbooks on Information Systems, Springer, number 978-3-540-49487-4, November.
- Patrizia Daniele & Mariagrazia Lorino & Cristina Mirabella, 2016. "The Financial Equilibrium Problem with a Markowitz-Type Memory Term and Adaptive Constraints," Journal of Optimization Theory and Applications, Springer, vol. 171(1), pages 276-296, October.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:quantf:v:1:y:2001:i:3:p:309-317. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Chris Longhurst (email available below). General contact details of provider: http://www.tandfonline.com/RQUF20 .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.